# SDR MASA200400278

- Difficulty date: May 19, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 10,634 hours, 9,352 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 388273010
- Part serial: 19674
- Condition: Leaking
- Location: Apu
- Part time: 4,763 hours, 3,231 cycles
- Component: Apu, Honeywell
- Component part number: 38004883
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

ASH 2940 YYZ.  CREW DECLARED AN EMERGENCY ON DESCENT.  CREW REPORTED THAT ON APU START UP THERE WAS AN APU FIRE WARNING INDICATION AND THE APU FIRE BOTTLE WAS ACTIVATED.  CONTRACT MX INSPECTED THE APU AREA BUT FOUND NO SIGNS OF ACTUAL FIRE.  THE APU FIRE EXTINGUSHING SYSTEM WAS DEFERRED, TREATING THE APU AS INOPERATIVE.  MX REPLACED FCU.
